# SDR QXEA200501604

- Difficulty date: October 31, 2005
- Submitted: December 6, 2005
- Operation: Air carrier
- Aircraft: N603QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10011
- Aircraft time: 10,715 hours, 7,968 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Spar
- Part number: 67037140002
- Condition: Tool Damage
- Location: Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YYC - DURING C3 CHECK, FUSELAGE INTERIOR FORWARD SIDE AT STATION 1088.2 BETWEEN STRINGERS 9R AND 10R.  PYLON SPAR PART NUMBER 67037140002 TOP SURFACE HAS SEVERAL DRILL MARKS.  MAINTENANCE BELNDED OUT DAMAGE IAW EA R-54-86 AND REO 670-54-51-007.  RESTORED SURFACE.
